# SDR FDEA202112233125

- Difficulty date: December 23, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22912
- Aircraft time: 82,010 hours, 41,606 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Part serial: NA
- Condition: Failed
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O, J
- Precautionary procedure: O

## Discrepancy

PDIS  992     32-60  8410     23DEC21  MEM  OPEN  U  ON APPROACH AFTER GEAR WAS SELECTED DOWN THE NOSE  GEAR DOWN LIGHT DID ILLUMINATE. NO GEAR UNSAFE OR  OTHER INDICATIONS RECEIVED. EXECUTED A GO AROUND  AND DECLARED AN EMERGENCY FOR POTENTIAL GEAR ISSUE.  CONTINUED TO A NORMAL LANDING AND TAXIED TO THE  GATE. FACT 23DEC21 07:14   MEM                                                                 UPON DEBRIEF OF CREW MX NOTED THAT THE NOSE GEAR                                  DOWN LOCK GREEN LIGHT ON THE FWD P3 PANEL WAS NOT                                 ILLUMIATED. PERFORMED LIGHT TEST AND LIGHT DID NOT                                ILLUMINATE. RELAMPED NOSE GEAR DOWN LOCK LIGHT IAW                                AMM 33-16-02-2 AND LIGHT IMMEDIATELY ILLUMINATED                                  AND RE-PERFORMED LIGHT TEST WITH SATISFACTORY                                     RESULTS. PEFORMED BITE TEST OF PSEU WITH NO FAULTS                                ON NOSE GEAR DOWN OR NOSE GEAR LOCK SENSORS IAW AMM                               32-61-03-2. INSPECTED SECURITY, CONDITION, AND GAPS                               OF NOSE GEAR DOWN SENSORS S10066 AND S10079, AS                                   WELL AST NOSE GEAR LOCK SENSORS S10065 AND S10078                                 IAW AMM 32-61-03-2. ALL CHECKS GOOD. A/C OK TO                                    CONTINUE SERIVCE AT THIS TIME.
